Cross Reference Up

Feller, W (1971). An Introduction to Probability Theory and Its Applications. p 63, vol 2, 2nd ed. J. Wiley.

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.


Aldous, D and Phan, T (2009). When Can One Test an Explanation? Compare and Contrast Benford's Law and the Fuzzy CLT. Class project report, Statistics Department, UC Berkeley. View Complete Reference Online information Works that this work references Works that reference this work
Aldous, D and Phan, T (2010). When Can One Test an Explanation? Compare and Contrast Benford's Law and the Fuzzy CLT. The American Statistician 64(3), 221–227. ISSN:0003-1305. View Complete Reference Online information Works that this work references Works that reference this work
Balanzario, EP and Sánchez-Ortiz, J (2010). Sufficient conditions for Benford’s law. Statistics & Probability Letters 80(23-24), 1713-1719. View Complete Reference Online information Works that this work references Works that reference this work
Becker, T, Greaves-Tunnell, A, Miller, SJ, Ronan, R and Strauch, FW (2011). Benford's Law and Continuous Dependent Random Variables. Preprint, Math arXiv:1111.0568. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Berger, A (2010). Large spread does not imply Benford's Law. Technical Report, Dept. of Mathematical and Statistical Sciences, University of Alberta, Edmonton, AB, Canada. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Berger, A and Hill, TP (2010). Fundamental Flaws in Feller’s Classical Derivation of Benford’s Law. University of Alberta preprint. View Complete Reference Online information Works that this work references Works that reference this work
Berger, A and Hill, TP (2011). Benford's Law Strikes Back: No Simple Explanation in Sight for Mathematical Gem. The Mathematical Intelligencer 33(1), 85-91. DOI:10.1007/ s00283-010-9182-3. View Complete Reference Online information Works that this work references Works that reference this work
Berger, A and Hill, TP (2011). A basic theory of Benford's Law . Probability Surveys 8, pp. 1-126. DOI:10.1214/11-PS175. View Complete Reference Online information Works that this work references Works that reference this work
Berger, A, Hill, TP, Kaynar, B and Ridder, A (2011). Finite-state Markov Chains Obey Benford's Law. SIAM Journal of Matrix Analysis and Applications 32(3), 665-684. View Complete Reference Online information Works that this work references Works that reference this work
Block, HW and Savits, TH (2010). A General Example for Benford Data. The American Statistician 64(4), 335-339. View Complete Reference Online information Works that this work references Works that reference this work
Boyle, J (1994). An Application of Fourier Series to the Most Significant Digit Problem. American Mathematical Monthly 101(9), 879-886. ISSN:0002-9890. View Complete Reference Online information Works that this work references Works that reference this work
Carslaw, CAPN (1988). Anomalies in Income Numbers: Evidence of Goal Oriented Behavior. The Accounting Review 63, No. 2, 321-327. View Complete Reference Online information Works that this work references Works that reference this work
Diaconis, P (1977). The Distribution of Leading Digits and Uniform Distribution Mod 1. Annals of Probability 5(1), 72-81. ISSN:0091-1798. View Complete Reference Online information Works that this work references Works that reference this work
Diaconis, P (1977). Examples of the theory of infinite iteration of summability methods. Canadian Journal of Mathematics 29(3), 489-497. View Complete Reference Online information Works that this work references Works that reference this work
Diaconis, P (2002). G.H. Hardy and Probability ???. Bulletin of the London Mathematical Society 34, 385-402. View Complete Reference Online information Works that this work references Works that reference this work
Diaconis, P and Freedman, D (1979). On Rounding Percentages. Journal of the American Statistical Association 74(366), 359-364. ISSN:0162-1459. View Complete Reference Online information Works that this work references Works that reference this work
Dickinson, JR (2002). A universal mathematical law criterion for algorithmic validity. Developments in Business Simulation and Experiential Learning 29, 26-33. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Fairthorne, RA (1969). Progress in Documentation - Empirical Hyperbolic Distributions (Bradford-Zipf-Mandelbrot) for Bibliometric Description and Prediction. Journal of Documentation 25(4), 319-343; reprinted 2005 in Journal of Documentation 61(2), 171-193. ISSN:0022-0418. View Complete Reference Online information Works that this work references Works that reference this work
Giuliano Antonini, R (1991). On the notion of uniform distribution mod 1. Fibonacci Quarterly 29(3), 230-234. View Complete Reference No online information available Works that this work references Works that reference this work
Giuliano Antonini, R and Grekos, G (2005). Regular sets and conditional density: an extension of Benford's law. Colloq. Math. 103, 173-192. View Complete Reference Online information Works that this work references Works that reference this work
Giuliano, R (2010). Weak convergence of sequences from fractional parts of random variables and applications. Theory of Probability and Mathematical Statistics, 83, 49-58. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Good, IJ (1986). Some statistical applications of Poisson’s work. Statistical Science 1(2), 157-170. View Complete Reference Online information Works that this work references Works that reference this work
Hill, TP (1995). Base-Invariance Implies Benford's Law. Proceedings of the American Mathematical Society 123(3), 887-895. ISSN:0002-9939. View Complete Reference Online information Works that this work references Works that reference this work
Hill, TP (2011). Benford's Law Blunders. Letter to the Editor, The American Statistician, May 2011, Vol. 65, No. 2, p. 141. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Huxley, SJ (2001). Why Benford's Law works and How to do digit analysis on spreadsheets. University of San Francisco website. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Kontorovich, AV and Miller, SJ (2005). Benford's Law, Values of L-functions and the 3x+ 1 Problem. Acta Arithmetica 120(3), 269-297. ISSN:0065-1036. View Complete Reference Online information Works that this work references Works that reference this work
Kozlov, VV (2005). Weighted averages, uniform distribution, and strict ergodicity. Russian Mathematical Surveys 60(6), 1121-1146. ISSN:0036-0279. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Kuipers, L and Niederreiter, H (1974). Uniform Distribution of Sequences. J. Wiley; newer edition - 2006 from Dover, isbn 0486450198. View Complete Reference Online information Works that this work references Works that reference this work
Kulikova, AA and Prokhorov, YV (2005). Completely asymmetric stable laws and Benford’s law. Theory of Probability and its Application 49(1), 163-169. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Lolbert, T (2006). Digital Analysis: Theory and Applications in Auditing. Hungarian Statistical Review 84, Special number 10. ISSN:0039 0690. View Complete Reference Online information Works that this work references Works that reference this work
Lolbert, T (2007). Statisztikai eljárások alkalmazása az ellenőrzésben (Applications of statistical methods in monitoring). PhD thesis, Corvinus University, Budapest, Hungary. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Miller, SJ and Nigrini, MJ (2006). Order Statistics and Shifted Almost Benford Behavior. Preprint. View Complete Reference Online information Works that this work references Works that reference this work
Miller, SJ and Nigrini, MJ (2008). Order Statistics and Benford's Law. International Journal of Mathematics and Mathematical Sciences, Art. ID 382948, 19 pp.. ISSN:0161-1712. DOI:10.1155/2008/382948. View Complete Reference Online information Works that this work references Works that reference this work
Miller, SJ and Takloo-Bighash, R (2006). An invitation to modern number theory. Princeton University Press. View Complete Reference Online information Works that this work references Works that reference this work
Miller, SJ and Takloo-Bighash, R (2007). Introduction to Random Matrix Theory. From: An Invitation to Modern Number Theory, Princeton University Press. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Mörters, P (2001). Benford’s Gesetz über die Verteilung der Ziffern. Habilitationsvorlesung. Kaiserslauten und Bath. View Complete Reference Online information Works that this work references Works that reference this work
Mosimann, JE, Wiseman CV and Edelman RE (1995). Data fabrication: Can people generate random digits?. Accountability in Research: Policies and Quality Assurance 4(1), 31-55. View Complete Reference Online information Works that this work references Works that reference this work
Nigrini, MJ (1996). Digital Analysis and the Reduction of Auditor Litigation Risk. Proceedings of the 1996 Deloitte & Touche / University of Kansas Symposium on Auditing Problems, ed. M. Ettredge, University of Kansas, Lawrence, KS, pp. 69-81. View Complete Reference Online information Works that this work references Works that reference this work
Nigrini, MJ (2011). Forensic Analytics: Methods and Techniques for Forensic Accounting Investigations. John Wiley & Sons, Hoboken, New Jersey. ISSN:978-0-470-89046-2. View Complete Reference No online information available Works that this work references Works that reference this work
Pike, DP (2008). Testing for the Benford property. SIAM Undergraduate Research Online (SIURO) 1, 10-19. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Pocheau, A (2006). The significant digit law: a paradigm of statistical scale symmetries . European Physical Journal B 49(4), 491-511. ISSN:1434-6028. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Posch, PN (2008). A Survey on Sequences and Distribution Functions satisfying the First-Digit-Law. Journal of Statistics & Management Systems 11(1), 1-19. View Complete Reference Online information Works that this work references Works that reference this work
Posch, PN (2010). Ziffernanalyse. VEW Verlag Europäische Wirtschaft: Munich 2nd edition. View Complete Reference Online information Works that this work references Works that reference this work
Raimi, RA (1976). The First Digit Problem. American Mathematical Monthly 83(7), 521-538. ISSN:0002-9890. View Complete Reference Online information Works that this work references Works that reference this work
Ross, KA (2011). Benford's Law, a growth industry. American Mathematical Monthly 118 (7), pp. 571-583. ISSN:0002-9890. DOI:10.4169/amer.math.monthly.118.07.571. View Complete Reference Online information Works that this work references Works that reference this work
Sambridge, M, Tkalčić, H and Arroucau, P (2011). Benford's Law of First Digits: From Mathematical Curiosity to Change Detector. Asia Pacific Mathematics Newsletter 1(4), October 2011, 1-6. ISSN:2010-3484. View Complete Reference Online information Works that this work references Works that reference this work
Schatte, P (2001). Briefe an die Herausgeber. Mitteilungen der Deutschen Mathematiker Vereinigung, 2/2001, pp 6-7. View Complete Reference No online information available Works that this work references No Bibliography works reference this work
Schürger, K (2008). Extensions of Black-Scholes processes and Benford's law. Stochastic Processes and their Applications 118(7), 1219-1243. ISSN:0304-4149. View Complete Reference Online information Works that this work references Works that reference this work
Szewczak, ZS (2010). A limit theorem for random sums modulo 1. Statistics & Probability Letters. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Valadier, M (2012). The Benford phenomenon for random variables. Discussion of Feller's way. arXiv:1203.2518. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Whittaker, JV (1983). On scale-invariant distributions. SIAM Journal on Applied Mathematics 43(2), 257-267. View Complete Reference Online information Works that this work references Works that reference this work
Wojcik, MR (2013). Notes on scale-invariance and base-invariance for Benford's Law. arXiv:1307.3620 [math.PR]. View Complete Reference Online information Works that this work references Works that reference this work
Wouk, A (1961). On digit distributions of random variables. J. Soc. Indust. Appl. Math. 9(4), 597-603. View Complete Reference Online information Works that this work references Works that reference this work